# SDR ASOA02455

- Difficulty date: August 18, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH ASA EO600-53-0043A, INSPECTION OF THE ENGINE SUPPORT BEAM, CRACKS WERE FOUND AT THE LEFT AND RIGHT ACCESS PANEL LOWER WEB AND THE UPPER WEB AT THE CENTER AFT SIDE.  MAINTENANCE WILL REPAIR THE CRACKED ENGINE SUPPORT BEAM IAW ASA EO 600-53-0070.  (M)
